# SDR AALA202503235039

- Difficulty date: March 21, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 18,092 hours, 4,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Zone 800
- Component: Bottle, Ratier
- Component part number: FE277001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE AT 0 PSI. MAINTENANCE FOUNND THE PERCUSSION MECHANISM DIAPHRAGM PUNCTURED AND REPLACED IT PER AMM 52-22-00.
